# SDR AALA202205021568

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A300*
- Aircraft serial: 6495
- Aircraft time: 21,552 hours, 7,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR OF DIRTY SOCKS DURING DECENT SMELLED IN CABIN AND FLIGHT DECK **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
